# SDR SIMA200334402

- Difficulty date: November 28, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND FRAME 81 CHAFED BELOW SRM LIMITS. REMOVED LOWER SECTION OF FRAME.  INSTALLED NEW FRAME IAW EMB 145 SRM, SRM EMB-145/1142 REV 24, CHAPTER 51-40-02.  (M)
